# SDR ASOA201610304079

- Difficulty date: October 30, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- Aircraft time: 34,017 hours, 27,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE FIRST THREE AISLE PATH LIGHT STRIPS WERE FOUND TO BE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE NR 2 EMERGENCY LIGHT INVERTER, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
